Benabdallah, Khalid; Wilson, Robert
Endomorphismes maigres de groupes abéliens primaires
Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976) , p. 205-213
Zbl 0378.20043 | MR 578504
URL stable : http://www.numdam.org/item?id=RSMUP_1976__56__205_0

Bibliographie

[1] K. Benabdallah - J. M. IRWIN, On quasi-essential subgroups of primary abetian groups, Can. J. Math., 22 (1970), pp. 1176-1184. MR 271220 | Zbl 0209.05702

[2] K. Benabdallah - J.M. Irwin, N-high subgroups and p-adic topology, Comment, Math. Univ. St-Pauli, 21 (1972), pp. 43-45. MR 320181 | Zbl 0269.20046

[3] L. Fuchs, Infinite abelian groups (I et II), Academic Press, New York, 1970. MR 255673 | Zbl 0209.05503

[4] A. Mader, On the normal structure of the automorphism group and the ideal structure of the endomorphism ring of abelian p-groups, Publ. Math. Debrecen, 13 (1966), pp. 123-137. MR 209351 | Zbl 0171.28701